# SDR A6WA201312114M469

- Difficulty date: December 11, 2013
- Submitted: December 28, 2013
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 26,189 hours, 25,363 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG BATT RIB CRACKED.  REPAIR IAW CRJ REO 601R-57-51-046.
